Inequalities for the perimeter of an ellipse

Roger W. Barnard, Kent Pearce, Lawrence Schovanec

Research output: Contribution to journalArticlepeer-review

26 Scopus citations
Original languageEnglish
Pages (from-to)295-306
Number of pages12
JournalJournal of Mathematical Analysis and Applications
Volume260
Issue number2
DOIs
StatePublished - Aug 15 2001

Fingerprint Dive into the research topics of 'Inequalities for the perimeter of an ellipse'. Together they form a unique fingerprint.

Cite this